# SDR CALA2014021790384

- Difficulty date: February 17, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 49,807 hours, 20,322 cycles
- Engine: Iae V2527A5
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GPWS TERRAIN FAULT LIGHT.  RESET FMGC 1, ACCOMPLISHED AFS TEST IAW AMM22-96-00, FAULT CLEARED.
